MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1701
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a bilateral pne procedure, and during recovery the patient was unable to feel stimulation on both leads.The physician ordered an x-ray, which showed the leads had come out of the foramen and were sitting in their subcutaneous tissue.It was assumed by the physician that the leads had migrated when the patient was being transferred.The patient is not scheduled for a stage 1 procedure, and the physician has elected to go with medtronic product for the patient.There were no other issues or complications reported.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient had a bilateral pne procedure, and during recovery the patient was unable to feel stimulation on both leads.The physician ordered an x-ray, which showed the leads had come out of the foramen and were sitting in their subcutaneous tissue.It was assumed by the physician that the leads had migrated when the patient was being transferred.The patient is scheduled for a stage 1 procedure, and the physician has elected to go with medtronic product for the patient.There were no other issues or complications reported.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.Block h11: investigation details: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Based on this investigation, the investigation conclusion code of 'known inherent risk of device' was chosen as the allegation relates to "device - migration, inadequate stimulation" which is addressed in the product labeling documentation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23923592
Report Number2124215-2025-93695
Device Sequence Number9082225
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public(01)10810005340134(11)241115(17)270531(10)AK10000053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1701
Device Catalogue Number1701
Device Lot NumberAK10000053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age71 YR
Patient SexFemale